# SDR FDEA201601210273

- Difficulty date: January 21, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N884FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37137
- Aircraft time: 20,403 hours, 3,049 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER FUSELAGE SKIN AT STATION 630, BETWEEN STRINGER 34R - 35R, FOUND A 2" PUNCTURE HOLE.  REPAIR IDENTIFIED AS MAJOR REPAIR BY ENGINEERING.  EA G-5330-T0322852A WAS COMPLIED WITH.
